Jun 8, 2005
Good Morning I am Tom the person can not found the Sustiva, thank you for your help I been in Thailand and I have the medication but not Sustiva I have Stocrin Doct sad is the same as Sustiva, after 12 days stopping medication and I start again I am felling upset not energy to continuy my life I was fulling very good before I stop medication for several days but neo I am not the same, my CD4 are 470 maeby is because stopping the medication and start again? o maeby I been coming resistent? Good Bless you
Response from Dr. Young
Tom, It is good to hear from you again, and to hear that you have your medications.
Stocrin is the same as Sustiva. The two names are trade names for efavirenz.
Since you have all of your medications, I see no reason not to resume treatment (with all three). You do have a healthy CD4 cell count, so I am puzzled as to why you're feeling so poorly at this point. I'd certainly mention this to your doctor.
I don't think that there should be too much need to worry about the emergence of drug resistance, but careful monitoring of your symptoms and labs is never a bad idea, just to be sure.
Good luck, stay in touch, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Urethra After Anal Sex Without Condom Does It Mean I Have HIV
- Painful Ejaculation After Condom Broke Anal Worried I Have HIV
- Sore On Mouth After Sucking Penis Worried I Have HIV
- Swollen Lymph Glands After Licking Penis Worried I Have HIV
- White Bumps After Handjob Worried I Have HIV
- Pricking Tingling Symptoms On Vagina
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.